Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


can valtrex affects my hiv test???please please please answer!
Oct 15, 2012

I had sex with a girl 4 and a half month ago while I was having sex with her I moved my penis and noticed all the condom is covered with blood the condom didn't break she was on her period and didn't tell me so I was so scared I ran to the bathroom I moved the condom carefully with my two hands when I took it off I noticed all my finger nails r filled with blood I didn't notice any deep cut but I don't know if I have any real small one which I didn't notice anyways agter 4 and a half month I had herpes zoster(zona)I knew I may be infected with hiv I went to the doctor I gave valtrex 3000 mg per day for 6 days so all in total is 18000mg and gave me a hiv test papper to do I did it and my hiv was negative he said to me ur hiv free but I was still worried a lot so after I took my medication valtrex 18,000 mg I did another test and my hiv was negative then after 4 days again I did hiv test and elisa test and all was negative!please I just want to know if there is a chance even if 1 percent chance to have false negative results beacause of my heavy dose medication of valterex!please please answer please

Response from Dr. Wohl

Valtrex will not interfere with HIV testing. Zoster develops after pretty profound drop in immune status. At 4 months post HIV infection the immune system is typically not very suppressed. This is what we call true and tru but unrelated events. DW



Previous
Scared and CONfused Dr.Wohl. Kindly Help
Next
can my gf get pregnant with precum..?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement